Electron. J. Diff. Eqns., Vol. 2007(2007), No. 12, pp. 1-14.

Boundedness and exponential stability of solutions to dynamic equations on time scales

Ai-Lian Liu

Making use of the generalized time scales exponential function, we give a new definition for the exponential stability of solutions for dynamic equations on time scales. Employing Lyapunov-type functions on time scales, we investigate the boundedness and the exponential stability of solutions to first-order dynamic equations on time scales, and some sufficient conditions are obtained. Some examples are given at the end of this paper.

Submitted January 16, 2006. Published January 8, 2007.
Math Subject Classifications:
Key Words: Time scale; Lyapunov-type function on time scales; boundedness; exponential stability.

Show me the PDF file (242K), TEX file, and other files for this article.

Ai-Lian Liu
Department of Statistics and Mathematics
Shandong Economics University
Jinan 250014, China
email: ailianliu2002@163.com

Return to the EJDE web page